A simply connected manifold with two symplectic deformation equivalence classes with distinct signs of scalar curvatures
Commun. Korean Math. Soc. 2014 Vol. 29, No. 4, 549-554
Printed October 1, 2014
Jongsu Kim
Sogang University
Abstract : We present a smooth simply connected closed eight dimensional manifold with distinct symplectic deformation equivalence classes $[[\omega_i]]$, $i=1,2$ such that the symplectic $Z$ invariant, which is defined in terms of the scalar curvatures of almost \k metrics in \cite{KS}, satisfies $Z(M, [[\omega_1]] ) =\infty $ and $Z(M, [[\omega_2]] ) <0$.
Keywords : almost \k metric, scalar curvature, symplectic manifold, symplectic deformation equivalence class
MSC numbers : Primary 53D05, 53C15, 37J05
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd